MAUDE Adverse Event Report: OAKDALE BCI CAPNOGRAPHY MONITOR CAPNOCHECK II; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

OAKDALE BCI CAPNOGRAPHY MONITOR CAPNOCHECK II; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Catalog Number 8401
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device would not register a reading.Patient involvement unknown.
 
Additional Manufacturer Narrative
H3.Device evaluated by manufacturer and h6.Evaluation codes: updated.One device was received.Per visual inspection, co2 pump was dislodged and one of the screws that held the valve was missing.Battery compartment cracked.Per functional testing, when powering up the monitor, there was no co2 pump reading and no flowrate reading.The complaint was confirmed.The root cause was a defective co2 pump and valve likely from impact sustained by the monitor during use and handling causing damage to the battery compartment however this could not be confirmed.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Replaced co2 pump and valve.Replaced nafion tube for preventative maintenance (pm).Glued the battery compartment back together and tightened all the screws and nuts.The monitor passed all functional tests.

Brand Name
BCI CAPNOGRAPHY MONITOR CAPNOCHECK II
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17646390
Report Number3012307300-2023-08477
Device Sequence Number15448429
Product Code CCK
UDI-Device Identifier10610586036781
UDI-Public10610586036781
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8401
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/21/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer10/25/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown